# SDR SIMA2020010821604

- Difficulty date: December 16, 2019
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 21,625 hours, 16,054 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT SIDE SKIN HAS MULTIPLE CRACKS AT THE DOOR ASSIST MOTOR SUPPORT WEB-C/A-REMOVED AND REPLACED PASSENGER DOOR AFT SKIN  IAW SRM 51-42-06.
